Odd cycles and Theta-cycles in hypergraphs

Gyárfás, András and Jacobson, M. and Kezdy, A. and Lehel, Jenő (2006) Odd cycles and Theta-cycles in hypergraphs. Discrete Mathematics, 306 (19-20). pp. 2481-2491.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:27
Last Modified: 11 Dec 2012 15:27
URI: http://eprints.sztaki.hu/id/eprint/4637

Update Item Update Item